Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Fast resting heart beat

I have a resting heart beat of 129bpm I am 15 6feet tall 157lds male I haven't had a chang in any diet and don't eat sugary foods it's been like this for about 4 hours now and feels like my heart is going to beat out of my chest is this bad what should I do and how may this have started.
Asked On : Tue, 22 Feb 2011
Answers:  2 Views:  1096
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
129 is quite an abnormal heart rate. You need to get tested for heart disease and thyroid problems. For that you need to get ECG, Echocardiogram and thyroid function test and see a phyiscian
Answered: Fri, 22 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
are you having some anxiety or any anti hypertensive medicine or distension etc. Many a times sinus tachycardia has no perceptible cause. Rest cold water deep breathing and tranquilizers contol it. In Ayurveda we use akik and yashad pishti along with antiflatulent powders.
Answered: Tue, 22 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor